Alert archive / New Mexico / Dust Storm Warnings in 2025

Dust Storm Warning 21, NWS Albuquerque, NM

March 14, 2025Chaves County, Roosevelt County, New Mexico

NWS Albuquerque, NM issued this dust storm warning at Mar 14, 2025, 11:50 AM MDT for Chaves County, Roosevelt County, New Mexico. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2025, 11:50 AM MDT (17:50 UTC)
Expired
Mar 14, 2025, 2:00 PM MDT
In force
2 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

Counties Chaves County, NM, Roosevelt County, NM

The radar

The Cannon AFB radar (KFDX), 78 km from the middle of the area, began a volume at 17:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 1:30 PM MDTNON-TSTM WND DMG3 Sse Portales, NMRoof of a barn was blown off at the intersection of South Roosevelt Road Q and South Roosevelt Road 8.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 5.8 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2025-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2025-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -94 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2773 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-94 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

390 
WWUS55 KABQ 141750
DSWABQ

BULLETIN - EAS ACTIVATION REQUESTED
Dust Storm Warning
National Weather Service Albuquerque NM
1150 AM MDT Fri Mar 14 2025

NMC005-041-142000-
/O.NEW.KABQ.DS.W.0021.250314T1750Z-250314T2000Z/
Chaves NM-Roosevelt NM-
1150 AM MDT Fri Mar 14 2025

The National Weather Service in Albuquerque has issued a

* Dust Storm Warning for...
  Central Roosevelt County in east central New Mexico...
  North Central Chaves County in southeastern New Mexico...

* Until 200 PM MDT.

* At 1150 AM MDT, an area of developing blowing dust was located 
  over much of Roosevelt County.

  HAZARD...Less than a quarter mile visibility.

  SOURCE...Satellite observations.

  IMPACT...Dangerous life-threatening travel.

* Locations impacted include...
  Portales, Elida, Dora, Causey, Pep, Kenna, Arch, Lingo and Rogers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not drive into a dust storm. PULL ASIDE STAY ALIVE!

&&

LAT...LON 3371 10420 3408 10400 3408 10395 3419 10395
      3420 10394 3413 10304 3397 10304 3365 10305
      3382 10372 3382 10384
TIME...MOT...LOC 1750Z ODEG 0KT 3400 10357

$$

11

What forecasters said that day

The local office's own words before this dust storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this dust storm warning went out at Mar 14, 11:26 AM MDT, 24 minutes earlier. Its key messages:

  • Updated at 1044 AM MDT Fri Mar 14 2025
  • A potentially historical, multi-hazard spring storm system will continue to impact the region through Saturday. Hazards include widespread strong to damaging wind gusts, high to locally extreme fire danger and blowing dust in the east, and minor to moderate winter impacts that will favor the western and northern mountains.
  • A second, less powerful system on Saturday will bring another round of minor winter impacts and windy conditions. Blowing snow and blowing dust will once again create hazardous driving conditions for motorists.
  • Winds ramp up Monday, then widespread strong to damaging winds will return on Tuesday. Blowing dust and critical fire weather conditions are expected each afternoon.
Area forecast discussion, Mar 14, 11:26 AM MDT, 24 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1126 AM MDT Fri Mar 14 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1044 AM MDT Fri Mar 14 2025

- A potentially historical, multi-hazard spring storm system will
  continue to impact the region through Saturday. Hazards include
  widespread strong to damaging wind gusts, high to locally
  extreme fire danger and blowing dust in the east, and minor to
  moderate winter impacts that will favor the western and northern
  mountains.

- A second, less powerful system on Saturday will bring another
  round of minor winter impacts and windy conditions. Blowing
  snow and blowing dust will once again create hazardous driving
  conditions for motorists.

- Winds ramp up Monday, then widespread strong to damaging winds
  will return on Tuesday. Blowing dust and critical fire weather
  conditions are expected each afternoon.

&&

.UPDATE...
Issued at 624 AM MDT Fri Mar 14 2025

Allowed Winter Weather Advisory to expire at 12Z for western
areas, since snow has ended there. Also, issued a Blowing Dust
Advisory for the far east central and southeast plains until the
High Wind Warning there ends at 8 PM this evening. Periods of
worse conditions will probably require a shorter fused Dust Storm
Warning in dust-prone locations like Roswell.

&&

.SYNOPSIS...
Issued at 342 AM MDT Fri Mar 14 2025

High impact weather continues over the next 24 hours. A round of
rain and snow pushed west to east across the state tonight, bringing
minor accumulations and gusty winds. These winds will only pick up
throughout the morning and into the afternoon. Widespread strong to
damaging wind gusts (50 to 80 miles per hour) are likely to cause
structural damage, downed trees and power lines, hazardous
crosswinds, and areas of blowing dust. In eastern NM, critical to
locally extremely critical fire weather conditions are expected.
Additionally, blizzard-like conditions will be possible in the
northern mountains where snow continues to fall. Additional snowfall
and windy conditions are expected Saturday across the western and
northern mountains. Conditions improve Sunday before another high
wind event on Tuesday.

&&

.SHORT TERM...
(Today through Saturday)
Issued at 342 AM MDT Fri Mar 14 2025

Wind speeds will strengthen through midday as a strong speed maximum
in the polar jet stream crosses southern and eastern areas. The
strongest part of the jet streak already crossed aloft. However,
an upper level low pressure system will deepen rapidly in the lee
of the southern Rockies today while slowly exiting onto the Great
Plains, and a surface low will bottom out near a historic low of
975 mb in western Kansas, causing 700 mb winds to remain around
50-75 KT along and east of the continental divide this morning.
This will generally result in surface wind gusts from 45-75 mph
with the strongest winds along and east of the central mountain
chain. Speeds aloft will gradually weaken in the afternoon and
evening, and surface winds will begin to weaken by late afternoon.
With this forecast package we are expanding the ongoing Wind
Advisory to include the Taos and Espanola areas. Widespread
blowing dust is expected at lower elevations today, and it will
probably make driving dangerous in dust-prone locations like
Roswell.

The focus for snow with this system will shift to the northern
mountains today, so Winter Weather Advisories are on track to expire
over western areas at 12Z this morning. Will continue the Winter
Storm Warning for the mountains near the CO border through the
afternoon, but the main concern will be blowing snow after mid
morning.

Another upper level trough will dig over NM tonight and Saturday,
bringing another round of snow mainly to the central mountain chain
westward. Snow amounts may reach an inch or two west of the
continental divide from Gallup southward. Locally higher amounts
will probably reach several inches on the higher peaks of our
forecast area's mountains.

&&

.LONG TERM...
(Saturday night through Thursday)
Issued at 342 AM MDT Fri Mar 14 2025

The longwave trough supporting the weekend system begins to push
eastward away from New Mexico Sunday, being replaced by weak
ridging. Remnant light snow showers may sit over the northern
mountains late Saturday night but will be short lived. This weak
ridge brings back a warming trend to the state, where high
temperatures rise by 10-15F from Saturday to Sunday. Ridging gives
way to stiff southwest upper level flow entering the region Monday,
providing another warm up of an additional 10-15F from Sunday. With
daytime heating and drier lower levels (RHs likely to be in the
teens), winds are likely to have an easy time mixing down to the
surface, creating a breezy to windy day across much of the state,
especially northeast NM.

Confidence is increasing in another high wind event occurring
Tuesday as a strong upper low passes over NM. Like this past
event, a potent pacific cold front will race across the state.
However, it is likely that any appreciable moisture will stay
around the NM/CO border, so this front will mainly work to enhance
the surface winds. Any precipitation associated with this storm
are likely to hang around the northern mountains, with amounts
being light in general. The main threat from this system is wind,
with NBM probabilities of gusts greater than 60mph over 50% across
the central mountain chain and immediate adjacent highlands.
Alongside the winds, blowing dust is likely to be a hazard again
across eastern NM and especially near Roswell. While confidence is
low in the winds of this system reaching the values expected from
this past Friday's system, these are still likely to be strong to
possibly damaging winds. There is still timing and strength
issues within models and ensembles, with a slower ECMWF track
bringing slightly more precipitation but lesser winds as the
passage of the trough does not coincide with peak mixing. Details
will continue to be ironed out in future forecast packages.
Another ridge builds in after Tuesday, moderating temperatures and
returning calm weather and lighter winds to the area.

&&

.AVIATION...
(18Z TAFS)
Issued at 1044 AM MDT Fri Mar 14 2025

Hazardous westerly winds with gusts to between 50-65kts will
continue through the afternoon hours across eastern NM, with
areas of blowing dust at KROW and KTCC limiting visibility to LIFR
at times. An Airport Weather Warning at KABQ for gusts to
35-45kts will persist into the early evening hours along with
blowing dust that may limit visibility into the MVFR category.
VFR conditions will prevail by this evening and will persist
overnight across central and eastern NM, but deterioration in
developing areas of snow is forecast across western NM. KFMN and
KGUP will be impacted by IFR conditions in light snow beginning
late tonight and continuing through Saturday morning.

&&

.FIRE WEATHER...
Issued at 342 AM MDT Fri Mar 14 2025

...CRITICAL FIRE WEATHER CONDITIONS RETURN TO THE EASTERN PLAINS
THIS AFTERNOON...

An upper level trough will produce very strong west and northwest
winds today as it rapidly deepens into a strong, closed, upper-level
low pressure system in the lee of the southern Rockies. A surface
low pressure system will bottom out near a record low of 975 mb over
western Kansas today, as 700 mb speeds reach 50-75 KT along and east
of the continental divide. Surface wind gusts today should peak from
the  morning through early afternoon with speeds from 45 to 75 mph
with the strongest gusts along and east of the central mountain
chain. High temperatures look to fall 4-26 degrees below 30-year
averages today, and humidities will climb. Nonetheless, humidities
near and below 18 percent on the eastern plains will result in
another round of critical fire weather conditions this afternoon and
early evening. Another upper level trough will bring breezy to windy
conditions to the forecast area Saturday, with a few to several
inches of additional snow mainly in the mountains tonight and
Saturday. A ridge of high pressure will bring warmer, drier, and
less windy weather Sunday. However, early in the work week an
upper level trough passing just to the north of NM will steer the
polar jet stream over the southern Rockies, while a surface low
deepens in eastern CO, with another round of wind and critical
fire weather conditions mainly east of the central mountain chain
Monday, then in zones along and east of I-25 Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  46  28  48  24 /  30  50  20   0
Dulce...........................  39  15  43   9 /  60  40  50   0
Cuba............................  39  21  42  18 /  40  60  40   0
Gallup..........................  39  16  44  12 /  10  60  40   0
El Morro........................  37  22  38  18 /  20  50  60   0
Grants..........................  42  19  44  15 /  10  40  40   0
Quemado.........................  41  22  40  18 /  10  60  70   0
Magdalena.......................  45  26  45  27 /   0  20  30   0
Datil...........................  41  24  40  23 /   0  30  60   0
Reserve.........................  41  19  49  15 /  10  70  60   0
Glenwood........................  43  25  51  20 /  10  70  70   0
Chama...........................  35  13  37   9 /  60  30  50   5
Los Alamos......................  43  25  42  26 /  30  30  30   0
Pecos...........................  43  22  43  23 /  30  10  30   0
Cerro/Questa....................  38  19  40  18 /  40   5  40  10
Red River.......................  30  14  31  14 /  40  10  50  10
Angel Fire......................  35  13  35  13 /  50  10  50  10
Taos............................  41  15  43  13 /  30   5  40   5
Mora............................  41  19  42  18 /  30   5  40   0
Espanola........................  49  24  51  22 /  30  20  20   0
Santa Fe........................  44  24  43  25 /  40  20  30   0
Santa Fe Airport................  47  23  47  23 /  20  20  30   0
Albuquerque Foothills...........  47  32  50  33 /  10  20  30   0
Albuquerque Heights.............  49  31  52  29 /   5  10  20   0
Albuquerque Valley..............  51  29  55  27 /   5  10  20   0
Albuquerque West Mesa...........  49  30  53  29 /  10  10  20   0
Belen...........................  53  28  55  23 /   5  20  20   0
Bernalillo......................  50  29  53  28 /  10  20  20   0
Bosque Farms....................  52  28  55  23 /   5  10  20   0
Corrales........................  49  30  54  28 /  10  20  20   0
Los Lunas.......................  52  29  54  24 /   5  10  20   0
Placitas........................  47  29  48  30 /  10  20  20   0
Rio Rancho......................  49  30  53  29 /  10  20  20   0
Socorro.........................  54  32  57  31 /   0  10  30   0
Sandia Park/Cedar Crest.........  42  24  45  27 /  10  20  30   0
Tijeras.........................  45  27  46  28 /  10  20  30   0
Edgewood........................  46  23  47  26 /   5  10  20   0
Moriarty/Estancia...............  47  19  48  21 /   5  10  20   0
Clines Corners..................  42  21  42  22 /   5   5  20   0
Mountainair.....................  45  22  46  24 /   0  20  20   0
Gran Quivira....................  46  23  46  23 /   0  10  20   0
Carrizozo.......................  48  28  50  27 /   5  20  30   0
Ruidoso.........................  40  25  43  27 /  10  20  40   0
Capulin.........................  52  21  42  21 /  10   0  20   5
Raton...........................  54  20  45  20 /  10   0  20   5
Springer........................  55  23  47  20 /   0   0  20   0
Las Vegas.......................  47  22  43  20 /   5   0  20   0
Clayton.........................  58  28  51  28 /  10   5  10   0
Roy.............................  54  26  47  25 /   0   5  20   0
Conchas.........................  59  31  53  29 /   0   5  20   0
Santa Rosa......................  53  31  51  30 /   0   0  20   0
Tucumcari.......................  60  31  52  29 /   0  10  20   0
Clovis..........................  58  34  54  32 /   0   5  20   5
Portales........................  59  33  56  31 /   0   0  20   5
Fort Sumner.....................  57  32  56  31 /   0   0  20   0
Roswell.........................  63  35  61  36 /   0   0  20   0
Picacho.........................  53  28  54  31 /   0  10  20   0
Elk.............................  49  27  53  28 /   0  20  40   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
High Wind Warning until 8 PM MDT this evening for NMZ212-215-
221>226-229-232>240.

Red Flag Warning until 8 PM MDT this evening for NMZ104-126.

Wind Advisory until 6 PM MDT this evening for NMZ207-211-216>219.

High Wind Warning until noon MDT today for NMZ208-220-241.

Winter Storm Warning until 6 PM MDT this evening for NMZ210-213-
214.

Blowing Dust Advisory until 8 PM MDT this evening for NMZ234>238-
240.

High Wind Warning until 6 PM MDT this evening for NMZ227-228-230-
231.

&&

SHORT TERM...44
LONG TERM....77
AVIATION...11

Please note: The SYNOPSIS section will be terminated on or about Friday, April 4.

In the hours before

Local storm report, Mar 14, 10:23 AM MDT, 1 hour 27 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
1023 AM MDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     Non-Tstm Wnd Gst 1 NNW Gascon            35.90N 105.45W
03/14/2025  M77 MPH          Mora               NM   Fire Dept/Rescue

0954 AM     Non-Tstm Wnd Gst 7 SW Glenrio            35.11N 103.12W
03/14/2025  M72 MPH          Quay               NM   Mesonet

            Mesonet station 107 Endee 2 SW.

1006 AM     Non-Tstm Wnd Gst 2 SW Dora               33.92N 103.36W
03/14/2025  M71 MPH          Roosevelt          NM   Mesonet

            Mesonet station 53 Dora 2 SW.

0940 AM     Non-Tstm Wnd Gst 1 S Cannon Air Force Ba 34.37N 103.32W
03/14/2025  M70 MPH          Curry              NM   AWOS

            AWOS station KCVS Cannon Air Force Base.

1005 AM     Non-Tstm Wnd Gst 13 SE Tolar             34.30N 103.80W
03/14/2025  M70 MPH          Roosevelt          NM   AWOS

            AWOS station K4MR Tolar 12 SE.

0925 AM     Non-Tstm Wnd Gst 8 S Hayden              35.86N 103.27W
03/14/2025  M67 MPH          Union              NM   Mesonet

            Mesonet station AMSN5 Amistad.

0940 AM     Non-Tstm Wnd Gst 6 NNW San Ignacio       34.98N 104.99W
03/14/2025  M67 MPH          Guadalupe          NM   Mesonet

            Mesonet station TCCN5 Thompson Cattle.

0940 AM     Non-Tstm Wnd Gst 2 NNE Saint Vrain       34.44N 103.48W
03/14/2025  M67 MPH          Curry              NM   Mesonet

            Mesonet station STVN5 St. Vrain.

0940 AM     Non-Tstm Wnd Gst 5 E Tucumcari           35.18N 103.63W
03/14/2025  M67 MPH          Quay               NM   Mesonet

            Mesonet station ETUN5 Tucumcari.

0950 AM     Non-Tstm Wnd Gst 2 ESE Ute Lake State Pa 35.36N 103.46W
03/14/2025  M67 MPH          Quay               NM   Mesonet

            Mesonet station LGAN5 Logan.

1003 AM     Non-Tstm Wnd Gst 4 NE Vaughn             34.63N 105.15W
03/14/2025  M62 MPH          Guadalupe          NM   Mesonet

            Mesonet station UP426 Vaughn 4 E (UPR).

0922 AM     Non-Tstm Wnd Gst 3 ESE Los Alamos        35.87N 106.27W
03/14/2025  M60 MPH          Los Alamos         NM   AWOS

            AWOS station KLAM Los Alamos Airport.

0940 AM     Non-Tstm Wnd Gst 2 SSW Grady             34.80N 103.32W
03/14/2025  M59 MPH          Curry              NM   Mesonet

            Mesonet station NMC85 Grady.

0910 AM     Non-Tstm Wnd Gst 14 NW Sedan             36.27N 103.32W
03/14/2025  M58 MPH          Union              NM   Mesonet

            Mesonet station SWCN5 SW Clayton.

&&

DPorter
Local storm report, Mar 14, 10:25 AM MDT, 1 hour 25 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
1025 AM MDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 AM     Dust Storm       3 W Midway              33.30N 104.50W
03/14/2025                   Chaves             NM   ASOS

            ASOS station KROW Roswell Air Center. Less
            than one quarter mile visibility due to
            blowing dust.

1000 AM     Non-Tstm Wnd Dmg 1 NNW Gascon            35.90N 105.45W
03/14/2025                   Mora               NM   Fire Dept/Rescue

            Trees down resulting in power outages.

&&

DPorter
Local storm report, Mar 14, 10:55 AM MDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
1055 AM MDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Non-Tstm Wnd Gst 10 SSE Magdalena        33.98N 107.19W
03/14/2025  E70 MPH          Socorro            NM   Mesonet

            Magdelena Ridge Observatory 2.4-meter
            Telescope.

&&

MAA
Local storm report, Mar 14, 10:56 AM MDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
1056 AM MDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     Non-Tstm Wnd Gst 10 SSE Magdalena        33.98N 107.19W
03/14/2025  E70 MPH          Socorro            NM   Mesonet

            Magdelena Ridge Observatory 2.4-meter
            Telescope.

&&

MAA
Local storm report, Mar 14, 10:58 AM MDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
1058 AM MDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 AM     Non-Tstm Wnd Gst 2 SW Dora               33.92N 103.36W
03/14/2025  M72 MPH          Roosevelt          NM   Mesonet

            Mesonet station 53 Dora 2 SW.

1005 AM     Non-Tstm Wnd Gst 2 ESE Fort Sumner       34.47N 104.21W
03/14/2025  M67 MPH          De Baca            NM   Mesonet

            Mesonet station FTSN5 East Fort Sumner.

1020 AM     Non-Tstm Wnd Gst 11 SE Vaughn            34.48N 105.08W
03/14/2025  M67 MPH          Guadalupe          NM   Mesonet

            Mesonet station SVAN5 SE Vaughn.

1030 AM     Non-Tstm Wnd Gst 5 E Tucumcari           35.18N 103.63W
03/14/2025  M67 MPH          Quay               NM   Mesonet

            Mesonet station ETUN5 Tucumcari.

1015 AM     Non-Tstm Wnd Gst 3 SSE Fort Sumner State 34.36N 104.17W
03/14/2025  M63 MPH          De Baca            NM   Mesonet

            Mesonet station SFTN5 South Ft Sumner.

1022 AM     Non-Tstm Wnd Gst 2 E Santa Rosa          34.94N 104.64W
03/14/2025  M62 MPH          Guadalupe          NM   AWOS

            AWOS station KSXU Santa Rosa Airport.

1035 AM     Non-Tstm Wnd Gst 2 SSW Grady             34.80N 103.32W
03/14/2025  M60 MPH          Curry              NM   Mesonet

            Mesonet station NMC85 Grady.

1025 AM     Non-Tstm Wnd Gst 14 NW Sedan             36.27N 103.32W
03/14/2025  M59 MPH          Union              NM   Mesonet

            Mesonet station SWCN5 SW Clayton.

&&

DPorter
Local storm report, Mar 14, 11:19 AM MDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
1119 AM MDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     Non-Tstm Wnd Dmg Tucumcari               35.17N 103.73W
03/14/2025                   Quay               NM   Emergency Mngr

            Emergency management reported lots of debris
            in the community. This includes numerous
            power poles down and roof damage.

&&

DPorter

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 7:27 PM MDTDust Storm WarningABQChaves52 min
Mar 14, 2:29 AM MDTSnow Squall WarningABQCatron, Cibola, McKinley41 min
Mar 14, 4:35 AM MDTBlowing Dust AdvisoryABQChaves, Curry, De Baca, Quay, Roosevelt13 hr
Mar 14, 5:43 AM MDTDust Storm WarningABQChaves4 hr
Mar 14, 9:43 AM MDTDust Storm WarningABQChaves, Roosevelt4 hr
Mar 14, 10:00 AM MDTDust Storm WarningABQCurry, Quay, Roosevelt4 hr
Mar 14, 12:37 PM MDTDust Storm AdvisoryABQColfax113 min
Mar 14, 12:49 PM MDTWinter Weather AdvisoryABQCatron, Cibola, McKinley, Sandoval, San Juan, Socorro23 hr
Mar 14, 1:55 PM MDTDust Storm WarningABQChaves, Curry, De Baca, Quay, Roosevelt35 min
Mar 14, 2:28 PM MDTDust Storm WarningABQCurry, Quay2 hr

Nearby

Dust Storm Warnings in New Mexico, 2025Every dust storm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.